Jump to content
CrazyBoards.org

Stress effect


Recommended Posts

Hi everyone,I have a major concern and would greatly appreciate some feedback.I have bipolar mixed during winter,and mostly manic in the summer.My meds are Lithium 1500mg and paxil 5mg.My angst is I can't handle stress, worse in the winter,and if some one backs me up against the wall I will rant and rave them out of the room.Even if I have a legitimate bitch I end up looking like jerk,because of the way I reacted.I sense now certain people in my family act timid in front of me now.This is unexceptable, I want to know what you think.My appoligizes don't carry any more wieght,is this my bp mixed,or is a med change in the picture??Part time mad dog.

Link to comment
Share on other sites

It could be coping style, ordinary temperament, and also bipolar, particularly if you symptoms are not fully treated.

If your symptoms aren't fully under control, it could be easier to solicit reactive responses and for you to have a harder time controlling those responses. This is something to talk over with your pdoc, definitely. It's also something that could possibly be helped thru therapy whether or not it is bipolar related.

Link to comment
Share on other sites

Are you in therapy? There are many things a therapist can help you with behavior and reaction wise. Also, you are pretty minimal on the medications... you could always discuss supplementing your medications with an additional med.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...